# SDR E0X2007F00000

- Difficulty date: November 19, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N515LR
- Make and model: Braero BAE1251000
- Aircraft serial: NA1006
- Engine: Pwa PW305
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Port
- Part number: 31B167801
- Condition: Worn
- Location: Nr 3 Bearing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEPARTED, ENROUTE, AT 22,000FT THE FLIGHT CREW DECLARED AN EMERGENCY WHEN THE NR 1 (LT) ENGINE OIL PRESSURE STARTED FLUCTUATING AND ALL LOW PRESSURE LIGHT CAME ON.  FLIGHT CREW SHUTDOWN NR 1 ENGINE AND MADE AN EMERGENCY LANDING.  THE LANDING WAS UNEVENTFUL WITH NO INJURIES.  UPON INVESTIGATION, IT WAS NOTED THAT THE NR 1 ENGINE HAD AN OIL LEAK FROM THE NR 3 BEARING SCAVENGE OIL LINE.  THE ENGINE HAS BEEN REMOVED FOR REPAIR AND INSPECTION AT THIS LINE.  (K)
